# SDR SWAA2022041983357

- Difficulty date: March 13, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR LINING BASE ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2022-122421 / [01] REPLACED SERVICE DOOR LINING BASE ASSIST HANDLE AT AFT GALLEY AREA I.A.W SOPM 20-50-01 PART USED: 65-5448-21E;[02] CORRECTED STEP 1: REPLACED SERVICE DOOR LINING BASE ASSIST HANDLE AT AFT GALLEY AREA I.A.W SOPM 20-50-01 PART USED: 65-5458-21E.;[03] REPLACED SERVICE DOOR LINING BASE ASSIST HANDLE AT AFT GALLEY AREA I.A.W SOPM 20-50-01 PART USED: 65-5458-21E.
